Normal view MARC view ISBD view

Israel journal of mathematics

Type de document : PériodiqueLangue : anglais.Pays : Israel.Éditeur : Jérusalem : Weizmann Science Press of Israël, 1963-ISSN : 0021-2172.État de collection : Vol. 11 (1972) - Vol. 204 (2014)
Lacunes : Vol. 36 (1980) ; Vol. 38 n° 1-2 (1981) ; Vol. 79 n° 2-3 (1992) ; Vol. 80 n° 1-2 (1992)
En-ligne : Springerlink : 1963-2017 | via Portail Math : 1963-2014
Tags from this library: No tags from this library for this title. Log in to add tags.
Current location Call number Status Date due Barcode
CMI
Salle R
pério-10803 (Browse shelf) Consultation sur place

Vol. 11 (1972) - Vol. 204 (2014)

Lacunes : Vol. 36 (1980) ; Vol. 38 n° 1-2 (1981) ; Vol. 79 n° 2-3 (1992) ; Vol. 80 n° 1-2 (1992)

8 numéros par an (2009-). - Bimestriel (1996-2008). - Mensuel (197X-1995). - Trimestriel (1963-197X)

This is a serial

There are 1 subscription(s) associated with this title.

At library: CMI

Call number: pério

Subscription from: 01/01/2005 to: 01/12/2014

Missing issues: 36(1980), 38(1981)#1#2, 79(1992)#2#3, 80(1992)#1#2

Collection : 11(1972)-204(2014)

The 3 latest issues for this subscription:

Issue # Publication date Received date Status Note
2014#204 01/12/2014 02/12/2014 Arrived
2014#203 01/10/2014 02/12/2014 Arrived
2014#202 01/08/2014 16/09/2014 Arrived

More details

There are no comments for this item.

Log in to your account to post a comment.